# SDR CA040106006

- Difficulty date: December 31, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,708 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Latch
- Condition: Inoperative
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ENGINE SHUT DOWN RT PROP WENT TO FEATHER. ENGINE WAS GROUND RUN AND MAX RPM WAS ONLY 1900. MAINTENANCE REPLACED PROPELLER AND RETURNED AC TO SERVICE. PROP BLADE LATCHES ARE PRESUMED TO BE THE PROBLEM. PROP IS BEING SENT TO REPAIR SHOP.
